Illinois Journal of Mathematics

Volume and energy stability for isometric minimal immersions

Michael D. Hvidsten

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 33, Issue 3 (1989), 488-494.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255988657

Digital Object Identifier
doi:10.1215/ijm/1255988657

Mathematical Reviews number (MathSciNet)
MR996355

Zentralblatt MATH identifier
0661.53040

Subjects
Primary: 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42]
Secondary: 49F10 58E20: Harmonic maps [See also 53C43], etc.

Citation

Hvidsten, Michael D. Volume and energy stability for isometric minimal immersions. Illinois J. Math. 33 (1989), no. 3, 488--494. doi:10.1215/ijm/1255988657. https://projecteuclid.org/euclid.ijm/1255988657


Export citation